# SDR SIMA201123412

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 19,850 hours, 17,102 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4330
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 17,995 hours, 15,278 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3967 AFTER TAKEOFF AT APPROXIMATELY 500 FEET THE CREW RECEIVED A " MAIN PTRIM INOP " EICAS MESSAGE.  THE CAPTAIN’S AND THE FIRST OFFICER’S PITCH TRIM SWITCHES DID NOT OPERATE.  THE CREW RETURNED AND THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE HORIZONTAL STAB CONTROL UNIT IAW EMB-145 AMM 27-40-01.  THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
